Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 45, NWS Springfield, MO

April 20, 2025Howell County, Oregon County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 20, 2025, 6:41 PM CDT for Howell County, Oregon County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 6:41 PM CDT (23:41 UTC)
Expired
Apr 20, 2025, 7:15 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 182 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:59 PM CDTHAIL 2Alton, MORelayed via media. Size estimated from picture. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

669 
WFUS53 KSGF 202341
TORSGF
MOC091-149-210015-
/O.NEW.KSGF.TO.W.0045.250420T2341Z-250421T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
641 PM CDT Sun Apr 20 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southeastern Howell County in south central Missouri...
  Oregon County in south central Missouri...

* Until 715 PM CDT.

* At 641 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles west of Thayer, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Brandsville, Rover, Koshkonong, Wilderness, Thayer, Thomasville,
  Couch, Greer, Grand Gulf State Park, and Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3651 9179 3689 9164 3689 9122 3683 9122
      3682 9111 3674 9112 3650 9155 3650 9177
TIME...MOT...LOC 2341Z 223DEG 51KT 3654 9168 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Melto
2 follow-up statements
309 
WWUS53 KSGF 202348
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
648 PM CDT Sun Apr 20 2025

MOC091-202357-
/O.CAN.KSGF.TO.W.0045.000000T0000Z-250421T0015Z/
Howell MO-
648 PM CDT Sun Apr 20 2025

...THE TORNADO WARNING FOR SOUTHEASTERN HOWELL COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for south central
Missouri.

&&

LAT...LON 3679 9168 3679 9166 3683 9166 3689 9164
      3689 9122 3683 9122 3682 9111 3674 9112
      3650 9155 3650 9167
TIME...MOT...LOC 2347Z 229DEG 47KT 3658 9159 

$$

MOC149-210015-
/O.CON.KSGF.TO.W.0045.000000T0000Z-250421T0015Z/
Oregon MO-
648 PM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR OREGON
COUNTY...

At 647 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thayer, moving northeast at 55 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rover, Koshkonong, Wilderness, Thayer, Thomasville, Couch, Greer,
Grand Gulf State Park, and Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3679 9168 3679 9166 3683 9166 3689 9164
      3689 9122 3683 9122 3682 9111 3674 9112
      3650 9155 3650 9167
TIME...MOT...LOC 2347Z 229DEG 47KT 3658 9159 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Melto
270 
WWUS53 KSGF 210003
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
703 PM CDT Sun Apr 20 2025

MOC149-210015-
/O.CON.KSGF.TO.W.0045.000000T0000Z-250421T0015Z/
Oregon MO-
703 PM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN OREGON COUNTY...

At 702 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Alton, or 13 miles northeast of Thayer, moving
northeast at 50 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alton, Wilderness, and Greer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3689 9141 3689 9122 3683 9122 3682 9111
      3674 9112 3660 9140 3665 9150
TIME...MOT...LOC 0002Z 230DEG 42KT 3668 9141 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Melto

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:35 PM CDT, 6 minutes earlier. Its key messages:

  • There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple being strong), large hail and damaging winds are all possible with this system.
  • Localized additional flooding may occur as storms will produce heavy rainfall with rates from 1 to 1.5 inches per hour over already saturated soils.
  • Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 6:35 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
635 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- There remains an Enhanced Risk for severe thunderstorms across
  much of the area this afternoon and evening. Tornadoes
  (potentially a couple being strong), large hail and damaging
  winds are all possible with this system.

- Localized additional flooding may occur as storms will produce
  heavy rainfall with rates from 1 to 1.5 inches per hour over
  already saturated soils.

- Additional rain chances (40-70%) return Tuesday through late
  week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1225 PM CDT Sun Apr 20 2025

Enhanced Severe Risk this afternoon and evening:

A warm front had lifted through most of southwestern Missouri
early this afternoon with a low top supercell already having
taken advantage as the frontal boundary to produce a likely
tornado. The warm front and attendant warm air and moisture
advection will continue in earnest through this afternoon and
early evening.

Confidence remains is high for the development of supercells
with a squall line developing on a cold front as it makes its
way into the western portions of southwestern missouri out of
Kansas and Oklahoma. As the line pushes east bowing linear
segments or embedded super cells will become the mode of
storms.

The western extent of the risk looks to be around the Kansas and
Missouri state line where increasing instability from there to
the east across the region will occur. SBCAPE values from
800-2000 J/kg is expected. While the better instability will be
farther east, around Highway 65 and east, the combination of
shear, low LCL's, instability and frontal forcing will allow for
tornado development with any storm the can become rooted to the
surface in the warm sector. Strong deep layer shear around 60
kts and strongly arcing hodographs are more than sufficient for
organized severe weather with all hazard modes.

Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments. This
will be especially concerning in segments that bow to the North
to northeast.

Additional thunderstorms may be possible over the far
southeastern Kansas and west-central Missouri in the late
afternoon and evening as the surface low makes its way to the
northeast across that region. These storms may be low-topped
supercells given the proximity to the deep upper shortwave, but
confidence in this outcome is lower. Hazards with the
potential low-topped supercells over the NW in the late
afternoon and evening would be large hail to the size of half
dollars, winds to 60 mph and potentially tornadoes.

In addition to thunderstorm hazards, non-thunderstorm wind
gusts up to 45 mph (possibly higher) are expected through
tonight in advance of the cold front as the pressure gradient
tightens.

With the wet antecedent conditions and rainfall from the
morning (along with lingering ongoing flooding), additional
flooding will again be a concern. This will occur despite the
potential quick (50-60mph) storm motion of the storms as
precipitable water values from 1.2 to 1.5 inches and a saturated
vertical profile will allow for hourly rainfall rates from 1 to
1.5 inches per hour.

The storm system and associated cold front, along with the
severe storms, are expected to move north and east of the
region by later this evening, from 5-8pm. In the wake of the
front, Surface winds will shift out of the west and remain gusty
as low ceilings fill in across the region. Overnight low will
drop into the middle 40s to near 50 behind the front.

&&

.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 1225 PM CDT Sun Apr 20 2025

Ensemble data continues to be consistent in bringing several
additional shortwaves into and through the area from the
west/southwest Tuesday through Friday. NBM rainfall probs
continue to increase, especially Thursday and Friday and we will
need to monitor where this rainfall sets up given the heavy
rainfall from this weekend.

In general, the week looks like it will be rather damp over all.
For now, there is not much potential noted in the model output
for additional severe weather this week, but will monitor as we
proceed through the week.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 622 PM CDT Sun Apr 20 2025

A squall line continues to trek across eastern MO along a cold
front draped south off a low pressure centered in central MO.
Small-scale areas of relative low pressures are scattered across
the Ozarks behind the squall line, causing wind gusts up to 40kts
well behind the front. As the system proceeds further east,
winds will calm and become predominantly westerly 5-15 kts.

Into the overnight hours, VFR conditions will deteriorate
briefly to MVFR before falling into IFR flight conditions as a
low-level cloud deck in behind a secondary moisture boundary
trailing the cold front. Cigs remain IFR through the overnight
hours, improving to MVFR briefly after sunrise before returning
to VFR clear skies late Monday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Camden
Hazardous weather outlook, Apr 20, 1:39 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
139 PM CDT Sun Apr 20 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
139 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Elevated non thunderstorm wind risk.

DISCUSSION...

Severe thunderstorms are expected this afternoon and evening
across all or most of the Ozarks region. Threats with the
strongest storms will be winds up to 70 mph, golf ball sized
hail, and tornadoes. A strong tornado or two are possible.

Non-thunderstorm wind gusts up to 45 mph are expected today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Apr 20, 5:18 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
518 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Dmg     6 SW Mansfield          37.04N 92.65W
04/20/2025                   Douglas            MO   Emergency Mngr

            Tree down on state highway B.

&&

MB
Local storm report, Apr 20, 5:28 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
528 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     3 SW Osage Beach        38.13N 92.66W
04/20/2025                   Camden             MO   Public

            tree and powerline down on osage beach
            parkway.

&&

MB
Local storm report, Apr 20, 5:32 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
532 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     4 NW Squires            36.89N 92.68W
04/20/2025                   Douglas            MO   Fire Dept/Rescue

            small shed destroyed at highway A and
            highway 5.

&&

MB
Local storm report, Apr 20, 5:35 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
535 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Tstm Wnd Dmg     2 ESE Garrison          36.83N 92.99W
04/20/2025                   Christian          MO   Trained Spotter

            trees down across the road.

&&

MB
Local storm report, Apr 20, 6:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
635 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     Flash Flood      4 NW Pomona             36.91N 91.95W
04/20/2025                   Howell             MO   Emergency Mngr

            5320 and CR 4910 are underwater and other
            low water crossings are rising.

&&

AS
Local storm report, Apr 20, 6:41 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
641 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     Tstm Wnd Dmg     Goodhope                36.91N 92.81W
04/20/2025                   Douglas            MO   Amateur Radio

            Several trees down. Tornado possible.

&&

AS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:05 PM CDTRiver Flood WarningSGFStone39 hr
Apr 19, 8:14 PM CDTRiver Flood WarningSGFShannon39 hr
Apr 20, 1:43 AM CDTRiver Flood WarningSGFCedar3 days
Apr 20, 1:53 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 1:58 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 2:07 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton38 min
Apr 20, 2:38 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald, Newton52 min
Apr 20, 2:48 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton27 min
Apr 20, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton, Stone60 min
Apr 20, 3:19 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Apr 20, 3:49 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone56 min
Apr 20, 4:11 AM CDTFlash Flood WarningSGFBarry, Lawrence7 hr
Apr 20, 4:32 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster58 min
Apr 20, 4:56 AM CDTFlash Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 5:20 AM CDTSpecial Weather StatementSGFCamden55 min
Apr 20, 6:38 AM CDTRiver Flood WarningSGFMcDonald33 hr
Apr 20, 7:33 AM CDTRiver Flood WarningSGFSt. Clair, Vernon21 days
Apr 20, 9:31 AM CDTAreal Flood WarningSGFJasper, McDonald, Newton12 hr
Apr 20, 10:02 AM CDTSpecial Weather StatementSGFGreene43 min
Apr 20, 10:39 AM CDTAreal Flood AdvisorySGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more8 hr
Apr 20, 11:25 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller50 min
Apr 20, 11:30 AM CDTTornado WarningSGFCamden, Dallas, Laclede30 min
Apr 20, 11:34 AM CDTAreal Flood WarningSGFBarry, Lawrence10 hr
Apr 20, 11:49 AM CDTTornado WarningSGFCamden, Miller41 min
Apr 20, 12:31 PM CDTTornado WarningSGFMiller14 min
Apr 20, 12:44 PM CDTTornado WarningSGFMiller16 min
Apr 20, 12:52 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Morgan6 hr
Apr 20, 12:55 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Vernon6 hr
Apr 20, 1:01 PM CDTAreal Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 1:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton66 min
Apr 20, 1:58 PM CDTSevere Thunderstorm WarningSGFMcDonald62 min
Apr 20, 2:01 PM CDTTornado WarningSGFJasper29 min
Apr 20, 2:04 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon5 hr
Apr 20, 2:21 PM CDTTornado WarningSGFBarton, Jasper24 min
Apr 20, 2:37 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more53 min
Apr 20, 2:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry50 min
Apr 20, 2:42 PM CDTTornado WarningSGFBarton, Cedar, Vernon48 min
Apr 20, 2:52 PM CDTTornado WarningSGFJasper, Lawrence, Newton17 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Greene, Lawrence, Stone, Taney65 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair65 min
Apr 20, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more62 min
Apr 20, 4:08 PM CDTTornado WarningSGFDallas, Polk20 min
Apr 20, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more66 min
Apr 20, 4:21 PM CDTTornado WarningSGFChristian, Douglas, Taney24 min
Apr 20, 4:37 PM CDTTornado WarningSGFMorgan11 min
Apr 20, 4:40 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Howell, Ozark, Stone and 4 more5 hr
Apr 20, 4:44 PM CDTTornado WarningSGFDouglas, Webster, Wright31 min
Apr 20, 4:49 PM CDTTornado WarningSGFLaclede, Webster, Wright26 min
Apr 20, 4:54 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more66 min
Apr 20, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Oregon, Ozark, Texas, Wright63 min
Apr 20, 5:10 PM CDTTornado WarningSGFDouglas, Howell, Texas, Wright35 min
Apr 20, 5:14 PM CDTTornado WarningSGFLaclede, Texas, Wright21 min
Apr 20, 5:48 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more57 min
Apr 20, 6:22 PM CDTSevere Thunderstorm WarningSGFOregon53 min
Apr 20, 6:40 PM CDTAreal Flood AdvisorySGFGreene, Howell, Texas, Webster, Wright30 hr
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Shannon, Texas48 min
Apr 20, 6:54 PM CDTAreal Flood AdvisorySGFBarton, Benton, Camden, Cedar, Dade, Dallas and 12 more30 hr

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.